Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 134, NWS Mobile, AL

June 16, 2011Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 16, 2011, 1:54 PM CDT for Mobile County, Alabama. It was in force for 32 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 1:54 PM CDT (18:54 UTC)
Expired
Jun 16, 2011, 2:26 PM CDT
In force
32 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Mobile County, AL

The radar

The Mobile radar (KMOB), 13 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:55 PM CDTHAIL 0.754 Se Mobile Airport, ALPENNY SIZE HAIL NEAR BURMA STREET.
Jun 16, 2:04 PM CDTTSTM WND DMG4 E Mobile Airport, ALTREE DOWN JUST EAST OF UNIVERSITY AVE AT AIRPORT BLVD.
Jun 16, 2:04 PM CDTTSTM WND DMG5 Se Mobile Airport, ALTREE DOWN AT HILLCREST ROAD AND COTTAGE HILL ROAD.
Jun 16, 2:04 PM CDTHAIL 15 Se Mobile Airport, ALQUARTER SIZE HAIL HILLCREST ROAD AT COTTAGE HILL ROAD.
Jun 16, 2:10 PM CDTHAIL 0.54 S Mobile Airport, ALPEA TO MARBLE SIZE HAIL OFF DAWES ROAD.
Jun 16, 2:10 PM CDTNON-TSTM WND GST 454 S Mobile Airport, ALWINDS OF 40 TO 45 MPH OFF DAWES ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3053 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3053 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WUUS54 KMOB 161854
SVRMOB
ALC097-161945-
/O.NEW.KMOB.SV.W.0134.110616T1854Z-110616T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
154 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF TILLMANS CORNER...

* UNTIL 245 PM CDT

* AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TILLMANS CORNER...OR NEAR AIRPORT AND UNIVER...AND MOVING WEST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOBILE AIRPORT...SCHILLINGER AND TH...SCHILLINGER AND THREE NOTCH
  AND MOBILE GREYHOUND P AROUND 205 PM CDT...
  SNOW AND TANNER WI AND SNOW AND TANNER WILLIAMS AROUND 210 PM
  CDT...
  HUTCHENS ELEMENTAR AROUND 215 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 14 AND 22.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 8.

&&

LAT...LON 3051 8841 3052 8842 3066 8842 3073 8842
      3077 8812 3060 8807 3050 8841
TIME...MOT...LOC 1854Z 076DEG 13KT 3066 8820

$$
3 follow-up statements
823 
WWUS54 KMOB 161908
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CDT THU JUN 16 2011

ALC097-161945-
/O.CON.KMOB.SV.W.0134.000000T0000Z-110616T1945Z/
MOBILE AL-
208 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN MOBILE COUNTY...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR SUGAR CREEK......MOVING WEST-SOUTHWEST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DAWES BY 215 PM CDT...
  HUTCHENS ELEMENTAR AND SEVEN HILLS BY 220 PM CDT...
  6 MILES SOUTH OF BIG CREEK LAKE DAM BY 225 PM CDT...
  7 MILES SOUTH OF TANNER WILLIAMS BY 230 PM CDT...
  DEES BY 240 PM CDT...

LAT...LON 3051 8841 3052 8842 3066 8842 3073 8842
      3077 8812 3060 8807 3050 8841
TIME...MOT...LOC 1908Z 075DEG 12KT 3065 8825

$$
259 
WWUS54 KMOB 161916
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
216 PM CDT THU JUN 16 2011

ALC097-161945-
/O.CON.KMOB.SV.W.0134.000000T0000Z-110616T1945Z/
MOBILE AL-
216 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN MOBILE COUNTY...

AT 212 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR MEDAL OF HONOR PARK...MOVING SOUTH AT 5 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NESHOTA BY 225 PM CDT...
  SPRING VALLEY BY 230 PM CDT...
  KNOLLWOOD HOSPITAL...I10 AND I65...I10 AND I65 INTERS AND DAWES BY
  235 PM CDT...
  TILLMANS CORNER...ROBINWOOD...MANN AND SCHILLINGER AND TH BY 245 PM
  CDT...

LAT...LON 3051 8841 3052 8842 3066 8842 3073 8842
      3077 8812 3060 8807 3050 8841
TIME...MOT...LOC 1916Z 353DEG 4KT 3064 8819

$$
423 
WWUS54 KMOB 161926
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
226 PM CDT THU JUN 16 2011

ALC097-161935-
/O.CAN.KMOB.SV.W.0134.000000T0000Z-110616T1945Z/
MOBILE AL-
226 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOBILE COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS...THOUGH ARE STILL CAPABLE OF WINDS GUSTING TO 35 MPH...WHICH 
MAY DOWN SMALL BRANCHES.


LAT...LON 3051 8841 3052 8842 3066 8842 3073 8842
      3077 8812 3060 8807 3050 8841
TIME...MOT...LOC 1925Z 353DEG 4KT 3063 8819

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:20 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 16, 12:20 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION SECTION
NATIONAL WEATHER SERVICE MOBILE AL
1220 PM CDT THU JUN 16 2011

.AVIATION...(18Z ISSUANCE)ONGOING TSRA DEVELOPMENT WILL CREATE
LOCALIZED DROPS IN CIGS/VISBYS...BUT AM EXPECTING THE AREA TO REMAIN
GENERALLY IN VFR LEVELS.

A SHORTWAVE MOVING OVER/NEAR THE AREA FRIDAY WILL BRING ANOTHER
ROUND OF TSRA TO THE AREA. AM AGAIN EXPECTING GENERALLY VFR
CONDITIONS...EXCEPT FOR LOCAL DROPS IN/NEAR TSRA EXPECTED TO DEVELOP.

/16

&&

.UPDATE...INCREASED THE POPS AREAWIDE TODAY WITH THE LARGEST
INCREASE OVER THE PANHANDLE AND EAST OF I-65 WHERE RAIN IS ALREADY
OCCURRING. ALSO LOWERED TEMPS A FEW DEGREES ACROSS THE BOARD DUE TO
RAIN AND MORE CLOUD DEBRIS AROUND MOST OF THE DAY. BUMPED UP THE
POPS A LITTLE BIT THIS AFTERNOON AS BELIEVE AFTERNOON CONVECTION
WILL BE OUTFLOW AND SEA BREEZE DRIVEN...BUT ALSO THINK THE BETTER
CHANCES WILL BE EAST OF THE SOUTHEAST MISSISSIPPI BORDER. /11

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 16, 4:12 AM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
412 AM CDT THU JUN 16 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-171100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
412 AM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS
PORTIONS OF THE AREA. SOME OF THESE THUNDERSTORMS COULD BECOME STRONG
OR EVEN BRIEFLY SEVERE WITH DAMAGING DOWNBURST WINDS THE PRIMARY
THREAT.

HEAT INDICES AROUND 105 DEGREES CAN BE EXPECTED ALONG AND SOUTH OF
THE INTERSTATE 10 CORRIDOR THIS AFTERNOON. FURTHER INLAND...HEAT
INDICES WILL RANGE FROM 100 TO 105 DEGREES.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE ALABAMA AND
WESTERN FLORIDA PANHANDLE BEACHES.

SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON AND TONIGHT
ACROSS AREA BAYS AND THE NEAR SHORE WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE HEAT WILL PERSIST ACROSS THE REGION WITH AFTERNOON HEAT INDICES
REMAINING IN THE 100 TO 105 DEGREE RANGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH WEDNESDAY.

In the hours before

Special weather statement, Jun 16, 10:10 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1010 AM CDT THU JUN 16 2011

FLZ004-161600-
COASTAL SANTA ROSA FL-
1010 AM CDT THU JUN 16 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SANTA ROSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 1100 AM CDT...

AT 1008 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BAGDAD...OR NEAR AVALON BEACH...AND MOVING
NORTH AT 5 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
MILTON...PACE AROUND 1025 AM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 20 AND 30.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jun 16, 12:09 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1209 PM CDT THU JUN 16 2011

ALZ062-064-161745-
UPPER BALDWIN AL-LOWER BALDWIN AL-
1209 PM CDT THU JUN 16 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN COUNTY
IN SOUTHWEST ALABAMA...THROUGH 1245 PM CDT...

AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST
OF BAY MINETTE TO 7 MILES NORTHEAST OF FOLEY...AND MOVING WEST AT 10
MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
SUMMERDALE AROUND 1235 PM CDT...
CARNEY...ROBERTSDALE AROUND 1240 PM CDT...
LOXLEY...SILVERHILL...BAY MINETTE...I65 AND AL 59 AROUND 1245 PM
CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 40 AND 59.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

&&
Special weather statement, Jun 16, 12:43 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CDT THU JUN 16 2011

ALZ061-062-161815-
UPPER MOBILE AL-UPPER BALDWIN AL-
1243 PM CDT THU JUN 16 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BALDWIN AND EASTERN
MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 PM CDT...

AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CREOLA...OR NEAR I65 AND US 43...AND MOVING
SOUTHEAST AT 5 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
I65 AND AL 225 AROUND 115 PM CDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 16 AND 32.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&
Local storm report, Jun 16, 12:53 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1253 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             2 W ELSANOR             30.55N 87.62W
06/16/2011  E0.88 INCH       BALDWIN            AL   PUBLIC

            PENNY SIZE HAIL NEAR ELSANOR.

1233 PM     TSTM WND GST     2 W ELSANOR             30.55N 87.62W
06/16/2011  M53.00 MPH       BALDWIN            AL   PUBLIC

            A WIND GUST OF 53 MPH WITH A SUSTAINED WIND OF 35 MPH
            NEAR ELSANOR.

&&

KC
Special weather statement, Jun 16, 1:18 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
118 PM CDT THU JUN 16 2011

ALZ051-161845-
CHOCTAW AL-
118 PM CDT THU JUN 16 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 145 PM CDT...

AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF BUTLER...OR NEAR
PENNINGTON...AND MOVING SOUTH AT 5 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
TOMPKINSVILLE AROUND 130 PM CDT...
LITTLE WALKER AROUND 135 PM CDT...
LAVACA AROUND 145 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:37 AM CDTSpecial Marine WarningMOB38 min
Jun 16, 10:07 AM CDTSpecial Marine WarningMOB38 min
Jun 16, 11:45 AM CDTSevere Thunderstorm WarningMOBBaldwin30 min
Jun 16, 12:38 PM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Jun 16, 1:21 PM CDTSevere Thunderstorm WarningMOBMobile39 min
Jun 16, 2:05 PM CDTSevere Thunderstorm WarningMOBChoctaw25 min
Jun 16, 2:23 PM CDTSevere Thunderstorm WarningMOBChoctaw52 min
Jun 16, 2:30 PM CDTSevere Thunderstorm WarningMOBWashington25 min
Jun 16, 2:33 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe42 min
Jun 16, 2:36 PM CDTSevere Thunderstorm WarningMOBMobile39 min
Jun 16, 3:05 PM CDTSevere Thunderstorm WarningMOBChoctaw25 min
Jun 16, 3:08 PM CDTSevere Thunderstorm WarningMOBMobile22 min
Jun 16, 3:21 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington24 min
Jun 16, 3:22 PM CDTSevere Thunderstorm WarningMOBChoctaw23 min
Jun 16, 3:39 PM CDTSevere Thunderstorm WarningMOBChoctaw51 min
Jun 16, 3:48 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia42 min
Jun 16, 4:04 PM CDTSevere Thunderstorm WarningMOBCovington41 min
Jun 16, 4:45 PM CDTSevere Thunderstorm WarningMOBConecuh27 min
Jun 16, 4:52 PM CDTSevere Thunderstorm WarningMOBChoctaw38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.